# SDR RAIA201912070007

- Difficulty date: December 7, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 14525681007
- Condition: Cracked
- Location: Frame 66
- Part time: 44,569 hours, 27,700 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER THRESHOLD 'T' PROFILE AT FRAME 66 LOWER ANGLE SUPPORT IS CRACKED-REMOVED DAMAGED ANGLE, LOCATED AND DRILLED AND INSTALLED NEW ANGLE.
